Nasal Spray burns!!!
Quick question for those of you with chronic sinusitis. I'm posting this question here as apposed to phoning my ENT, because the people on this message board usually get back to me quicker than my ENT does.
I have a raging sinus infection on top of the usual chonic sinusitis symptoms if that makes any sense. Saw my ENT on friday for a pre-op check-up (my septoplasty and turbinate reduction surgery is in two weeks on the 29th). He saw that I have a nasty infection and said we need to get that under control before the surgery and prescribed me Zinnat 500 mg (Cefuroxime), Flagyl 400 mg and Iliafin nasal spray. Well as usual the antibiotics are doing nothing and I'm on day 3. But that's no big surprise. This is the 9th or 10th course (have lost count) none of the previous courses really helped.
But here is the strange thing. The Iliafin nasal spray is burning like crazy. My nasal passages feel like I've been snorting drain cleaner. And the burning continues for two or three hours after I've used it. Is this normal? I've never experienced this before with nasal spray.
I have phoned my ENT and left a message for him to call me but it usually takes a week for him to get back to me (he must be a very busy man) and I dont want to keep using this nasal spray if it's doing damage.
Any advise would be very much appreciated.